MathSciNet Relay Station
MathSciNet bibliographic data
MR911804 54F43 (54C56 55P55 55Q07)
Chigogidze, A. Ch. Compact spaces lying in the $n$-dimensional universal Menger compact space and having homeomorphic complements in it. (Russian) Mat. Sb. (N.S.) 133(175) (1987), no. 4, 481--496, 559; translation in Math. USSR-Sb. 61 (1988), no. 2, 471–484
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement